Extension of Characters on *-Semigroups.

Torben Maack Bisgaard

Mathematische Annalen (1988)

  • Volume: 282, Issue: 2, page 251-258
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bisgaard, Torben Maack. "Extension of Characters on *-Semigroups.." Mathematische Annalen 282.2 (1988): 251-258. <http://eudml.org/doc/164460>.

author = {Bisgaard, Torben Maack},
journal = {Mathematische Annalen},
keywords = {character; abelian semigroup; involution; extendible},
number = {2},
pages = {251-258},
title = {Extension of Characters on *-Semigroups.},
url = {http://eudml.org/doc/164460},
volume = {282},
year = {1988},

AU - Bisgaard, Torben Maack
TI - Extension of Characters on *-Semigroups.
JO - Mathematische Annalen
PY - 1988
VL - 282
IS - 2
SP - 251
EP - 258
KW - character; abelian semigroup; involution; extendible
UR - http://eudml.org/doc/164460
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.